# SDR FDEA201002190469

- Difficulty date: February 19, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 61,544 hours, 12,984 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC2740
- Condition: None
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT LT WING INBD FLAP, INBD SEGMENT, UPPER SKIN   APPROX  STA XIFH 193. EXISTING REPAIR AT LT WING INBD FLAP, INBD SEGMENT UPPER SKIN   APPROX STA XIFH 193, EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED IAW   SRM 57-00-00 FIGURE 201, REPAIR 1, REV 42. EO 1-5100-7-5001A4 PART 1, TITLE:   STRUCTURES -REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 109.
